# SDR 99ZZZX1814

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N718EH
- Make and model: Cessna 172R
- Aircraft serial: 17280061
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: S327111
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS SWITCH NEW FROM CESSNA HAS ALMOST INSTANT FAIL RATE.  OVER 5 SWITCHES HAVE BEEN INSTALLED IN THIS S/N AIRCRAFT AND FAILED.  SUBMITTER STATED A NEW SWITCH NEEDS TO BE USED INSTEAD OF THIS ONE.  MANUFACTURER DOES NOT PROVIDE.
